# SDR SIMA20220425002

- Difficulty date: April 25, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 41,318 hours, 37,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070011500
- Condition: Inoperative
- Location: Fa
- Component: Flashlight, Eme
- Component part number: P2070011500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMER. FLASH LIGHT BATTERY REQ REPLACEMENT PER PS-2 CHECK PG 15. ITEM 12-C/A-DEFERRED PER MEL 25-32 AUTH# 040330M-C EXP 05/05/22 CA PENDING
